Accessibility navigation

Numerical modelling of two-way propagation of non-linear dispersive waves

Pelloni, B. (2001) Numerical modelling of two-way propagation of non-linear dispersive waves. Mathematics and Computers in Simulation, 55 (4-6). pp. 595-606. ISSN 0378-4754

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/S0378-4754(00)00305-0


We describe and implement a fully discrete spectral method for the numerical solution of a class of non-linear, dispersive systems of Boussinesq type, modelling two-way propagation of long water waves of small amplitude in a channel. For three particular systems, we investigate properties of the numerically computed solutions; in particular we study the generation and interaction of approximate solitary waves.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15678

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation